| Model Number |
2120 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was returned for analysis of complaint that the downstream occlusion (dso) diaphragm was cracked.Malfunction was not found in error logs.Complaint was not related to a prior repair of device.Visual and functional testing was performed.Visual inspection showed the dso seal was cracked and needed to be replaced.Probable cause is continued use and physical damage.
Event or Problem Description
It was reported that the downstream occlusion diaphragm in the pump was cracked.The device malfunction was found during preventive maintenance testing.